Open Access
Translator Disclaimer
February, 1977 Refinements of the Multidimensional Central Limit Theorem and Applications
R. N. Bhattacharya
Ann. Probab. 5(1): 1-27 (February, 1977). DOI: 10.1214/aop/1176995887

Abstract

This is an expository survey of recent developments in the field of rates of convergence and asymptotic expansions in the context of the multi-dimensional central limit theorem. A number of applications are discussed. One of them deals with normal approximations and expansions of distribution functions of a class of statistics which includes functions of sample moments.

Citation

Download Citation

R. N. Bhattacharya. "Refinements of the Multidimensional Central Limit Theorem and Applications." Ann. Probab. 5 (1) 1 - 27, February, 1977. https://doi.org/10.1214/aop/1176995887

Information

Published: February, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0361.60001
MathSciNet: MR436273
Digital Object Identifier: 10.1214/aop/1176995887

Subjects:
Primary: 60F05

Keywords: asymptotic expansions , average modulus of oscillation , Cramer-Edgeworth polynomials , Delta method , lattice points , Normal approximation

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.5 • No. 1 • February, 1977
Back to Top